# SDR AALA202404302438

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: E5321554420000
- Condition: Corroded
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO LEFTHAND FLOOR SUPPORT BETWEEN FR35.1 AND FR35.4 ABOVE STR 38L. REPLACED FLOOR SUPPORT PER SRM 51-42-11-801.
